No Cover Image

Journal article 632 views

On the finite-sample size distortion of smooth transition unit root tests / Steve Cook; Dimitrios Vougas

Statistics & Probability Letters, Volume: 70, Issue: 3, Start page: 175

Swansea University Authors: Steve, Cook, Dimitrios, Vougas

Full text not available from this repository: check for access using links below.

Published in: Statistics & Probability Letters
ISSN: 0167-7152
Published: 2004
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa2159
Tags: Add Tag
No Tags, Be the first to tag this record!
College: School of Management
Issue: 3
Start Page: 175